Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 63, Number 1

All articles in this issue are freely accessible.

Les fonctions de type positif et la théorie des groupes
Roger Godement.
Trans. Amer. Math. Soc. 63 (1948), 1-84
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0023243
Cohomology theory of Lie groups and Lie algebras
Claude Chevalley and Samuel Eilenberg.
Trans. Amer. Math. Soc. 63 (1948), 85-124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024908
Mapping by analytic functions. I. Conformal mapping of multiply-connected domains
Leonard Greenstone.
Trans. Amer. Math. Soc. 63 (1948), 125-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0023337
The asymptotic behavior of solutions of systems of Volterra integral equations
Alfred Horn.
Trans. Amer. Math. Soc. 63 (1948), 144-174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0024035
On some determinants related to $p$-valent functions
A. W. Goodman.
Trans. Amer. Math. Soc. 63 (1948), 175-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0023910
American Mathematical Society